Our expert says:
Are you sure that she takes only one Trepilene - she may forget that she took one if she takes responsibility for this alone. It could be signs of age related dementia, but older people also often gets confused if their electrolytes (potassium and natrium in the blood) is not correct or due to medication (their kidneys and liver takes longer to metabolize drugs) Low oxygen levels due to asthma can also cause these symptoms. She should see a doctor for some blood tests and to check her blood pressure and lung function regularly. I don't think she should be taking more than 10 mg Trepilene per day at her age.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.